# SDR ASAA0873021

- Difficulty date: May 20, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 31,650 hours, 13,881 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A214312
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP UPPER AFT ACCESS PANEL HAS DENT AT OTBD SIDE.  RT WING INBD MAIN FLAP UPPER AFT ACCESS PANEL DENT REPAIRED IAW B737 700 SRM 51 70 10 REPAIR 2.
